MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 71004
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There are no reports of trauma or excessive activity that may have contributed to the damage noted on the implanted components.The implanted components appear to have been functioning as expected for more than 3 months after implant.The explanted components were held by the medical facility and have not been returned to nalu for further investigation.
 
Event or Problem Description
Patient was implanted with a nalu peripheral nerve stimulator system on (b)(6) 2024 after participating in a trial phase with a different manufacturer.On (b)(6) 2024 the patient called the nalu technical support line to report feelings of stabbing type pain within approximately 2 inches of the location of the implantable pulse generator (ipg).The patient reported feeling the sensation only while the system was on and delivering therapy and noted that the sensation decreased when the amplitude of the device was decreased.Xray imaging was done and suggested an issue with the legs where the implanted leads connect to the ipg.On (b)(6) 2025 a surgical revision was performed to replace the ipg.During the procedure, a nalu representative present visually confirmed that one leg of the ipg appeared to be fractured.Moving functional leads between the two ipg legs confirmed that the ipg leg was damaged and required replacement.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
rebecca hess
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7604482360
MDR Report Key21309558
Report Number3015425075-2025-00046
Device Sequence Number8847733
Product Code GZF
UDI-Device Identifier00812537036120
UDI-Public(01)00812537036120(11)220127(17)250127
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date01/27/2025
Device Model Number71004
Device Catalogue Number71004
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2025
Initial Report FDA Received Date02/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown